# SDR SWAA2020011525340

- Difficulty date: January 15, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242XF IS BROKEN / BROKEN FLOOR PANEL 242XF WAS REPLACED WITH A SERVICABLE PART IAW SRM 51-10-02-0G-0 PAR.9
